# SDR RIVA0000027

- Difficulty date: August 25, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- Aircraft time: 32,562 hours, 17,259 cycles
- Engine: Pwa JT8D17R
- Engine time: 27,326 hours, 15,095 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65854502
- Part serial: DLH26259
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM, CRACK AT NR 3 NOSE COWL AT 12 O''CLOCK POS AT NAC STA 77.5, 6 AFT OF COWL L/E.  DAMAGE AREA WAS CUT OUT OF NOSE COWL AT NAC STA 77.5.  THE REP PLATE WAS FAB FROM .050 2024T-3.  DRILLED EXISTING (AND REPAIRED) HOLES ONTO REP PLATE.  DEBURRED ALL EDGES ON NOSE COWL SKIN AND REPAIR PLATE.  APP ALODINE TO THE REP PLATE AND ALL BARE ALUM ON NOSE COWL SKIN.  APP ONE COAT OF BMS 10-11 TY 1 PRIMER TO SURFACES OF REP PLATE AND NOSE COWL SKIN.  FAB''ED SHIM FROM .032 2024T-3 AND ALODINED AND PRIMED.  INSTL REP WASHERS, REP PLATE, SHIM WITH BMS 5-95.  INSTL REP FASTENERS WET WITH BMS 5-95 SEAL.  APP PAINT AS REQ.  ALL WORK DOWN IAW SRM 54-30-3 FIG 8, SRM 51-10-2, SOPM 20-41-02, SRM 51-10-2, MM 51-20-31.
